Alert archive / Illinois / Tornado Warnings in 2017
Tornado Warning 6, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Feb 28, 2017, 8:39 PM CST for Franklin County, Jackson County, Perry County, Illinois. It was in force for 36 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 28, 2017, 8:39 PM CST (02:39 UTC)
- Expired
- Feb 28, 2017, 9:15 PM CST
- In force
- 36 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Observed
- Damage threat
- Considerable
- Hail
- 1.75 in
Counties Franklin County, IL, Jackson County, IL, Perry County, IL
The radar
The Paducah radar (KPAH), 101 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 28, 8:45 PM CST | TORNADO | 1 N Elkville, IL | HOMES DESTROYED NORTH OF ELKVILLE. U.S. 51 NORTH OF TOWN IMPASSIBLE. |
| Feb 28, 8:54 PM CST | TORNADO | 2 E Mulkeytown, IL | POSSIBLE TORNADO DAMAGE. WIDESPREAD TREES AND POWER POLES SNAPPED THROUGHOUT THE AREA. HOME DESTROYED IN THE COMMUNITY ITSELF. LATE REPORT |
| Feb 28, 8:54 PM CST | TORNADO | 2 E Mulkeytown, IL | POSSIBLE TORNADO DAMAGE. WIDESPREAD TREES AND POWER POLES SNAPPED THROUGHOUT THE AREA. LATE REPORT |
| Feb 28, 8:55 PM CST | TORNADO | 3 Wsw Christopher, IL | TORNADO ON THE GROUND. WIDESPREAD STRUCTURE DAMAGE REPORTED ALONG YELLOW BANKS ROAD. |
| Feb 28, 9:06 PM CST | TORNADO | 2 E Christopher, IL | TORNADO ON THE GROUND. WIDESPREAD DAMAGE REPORTED. TRACK IS HEADING TOWARD COMMUNITY OF BENTON. |
| Feb 28, 9:15 PM CST | HAIL 1 | West Frankfort, IL | QUARTER SIZE HAIL REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 28, 2:19 PM CST | Tornado Watch | SPC | 7 hr |
| Feb 28, 8:29 PM CST | Tornado Watch | SPC | 12 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.7 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 687 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 887 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 395 m²/s²
- 0-3 km storm-relative helicity
- 431 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 6.7
The text
As transmitted.
754
WFUS53 KPAH 010239
TORPAH
ILC055-077-145-010315-
/O.NEW.KPAH.TO.W.0006.170301T0239Z-170301T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
839 PM CST TUE FEB 28 2017
The National Weather Service in Paducah has issued a
* Tornado Warning for...
Southeastern Perry County in south central Illinois...
Northeastern Jackson County in southern Illinois...
Western Franklin County in south central Illinois...
* Until 915 PM CST
* At 837 PM CST, a confirmed large and dangerous tornado was located
near Vergennes, or 8 miles southwest of Du Quoin, moving east at
50 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER
NOW!
HAZARD...Damaging tornado.
SOURCE...Law enforcement confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris
may be deadly to those caught without shelter. Mobile
homes will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete
destruction is possible.
* Locations impacted include...
West Frankfort, Du Quoin, Christopher, Sesser, Zeigler, Royalton,
Elkville, Valier, West City, North City, Buckner, Dowell, Orient
and St. Johns.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3810 8899 3789 8890 3786 8907 3786 8915
3785 8915 3783 8926 3801 8933
TIME...MOT...LOC 0237Z 251DEG 45KT 3792 8935
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN
$$
CN2 follow-up statements
727
WWUS53 KPAH 010244
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
844 PM CST TUE FEB 28 2017
ILC055-077-145-010315-
/O.CON.KPAH.TO.W.0006.000000T0000Z-170301T0315Z/
Perry IL-Jackson IL-Franklin IL-
844 PM CST TUE FEB 28 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CST FOR
SOUTHEASTERN PERRY...NORTHEASTERN JACKSON AND WESTERN FRANKLIN
COUNTIES...
At 843 PM CST, a confirmed large and extremely dangerous tornado was
located near Dowell, or near Du Quoin, moving east at 50 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado. A large tornado was
reported near Highway 4 around the Vergennes area. If you
live in Dowell or Elkville, you need to be underground or
in your designated storm shelter.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
West Frankfort, Du Quoin, Christopher, Sesser, Zeigler, Royalton,
Elkville, Valier, West City, North City, Buckner, Dowell, Orient and
St. Johns.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3810 8899 3789 8890 3786 8907 3786 8915
3785 8915 3783 8926 3801 8933
TIME...MOT...LOC 0243Z 251DEG 45KT 3795 8926
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN
$$
CN876
WWUS53 KPAH 010256
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
856 PM CST TUE FEB 28 2017
ILC077-145-010304-
/O.CAN.KPAH.TO.W.0006.000000T0000Z-170301T0315Z/
Perry IL-Jackson IL-
856 PM CST TUE FEB 28 2017
...THE TORNADO WARNING FOR SOUTHEASTERN PERRY AND NORTHEASTERN
JACKSON COUNTIES IS CANCELLED...
A tornado watch remains in effect until 400 AM CST for south central
and southern Illinois.
LAT...LON 3789 8890 3789 8911 3795 8915 3795 8918
3796 8917 3797 8915 3802 8914 3803 8914
3805 8910 3808 8898
TIME...MOT...LOC 0254Z 257DEG 41KT 3795 8911
$$
ILC055-010315-
/O.CON.KPAH.TO.W.0006.000000T0000Z-170301T0315Z/
Franklin IL-
856 PM CST TUE FEB 28 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CST FOR WESTERN
FRANKLIN COUNTY...
At 854 PM CST, a large and extremely dangerous tornado was located
near Christopher, moving east at 45 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar indicated rotation. Significant damage was reported
from the Ava to Vergennes area at 846 p.m. If you live in
Christopher, Mulkeytown, and Buckner, you need to seek
shelter now.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
West Frankfort, Christopher, Zeigler, Valier, West City, North City,
Buckner and Orient.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3789 8890 3789 8911 3795 8915 3795 8918
3796 8917 3797 8915 3802 8914 3803 8914
3805 8910 3808 8898
TIME...MOT...LOC 0254Z 257DEG 41KT 3795 8911
TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN
$$
CNWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Feb 28, 6:20 PM CST, 2 hours 19 minutes earlier.
Area forecast discussion, Feb 28, 6:20 PM CST, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
620 PM CST Tue Feb 28 2017
.UPDATE...
Issued at 620 PM CST Tue Feb 28 2017
Updated aviation discussion.
&&
.SHORT TERM...(Tonight through Wednesday)
Issued at 303 PM CST Tue Feb 28 2017
Severe weather outbreak appears about to unfold over the Lower
Ohio and Mid-Mississippi Valleys. Low-level southwest flow has
already increased to 40 to 50 knots on regional vad wind profiles
this afternoon. Shear will continue to increase through the night
through the entire column. Models indicate 500 mb winds will reach
100 knots over the Lower Ohio Valley by morning. Instability is
not in short supply either, as mid 60's surface dew points stream
northward over our region. The moist low levels will help boost
surface-based cape values to between 1000 and 2000 joules for
much of the night. This combination of shear and instability is
certainly supportive of supercells. The EHI and significant
tornado parameter (stp) suggest strong tornadoes are possible. The
main questions are when and where development will occur.
Given the wide range of high-res cam model guidance, the evolution
of convection tonight is open to debate. An isolated intense storm
that developed between kvih and kuno at 20z suggests development
will not be delayed much longer. Tornado Watch 41 for southern IL
and most of southeast MO is the first of more watches to come
tonight. Forcing for ascent is a little nebulous, which is why
the models are having some trouble with the timing and location.
In any case, development will become more widespread overnight as
the parent 500 mb trough and associated cold front approach from
the west. Steep mid-level lapse rates are supportive of large
hail, similar to the environment which produced golf-ball hail in
Perry County MO last night.
Another potential issue is heavy rainfall. There will be multiple
rounds of convection through the night, especially across the
Lower Ohio Valley. Model guidance often runs too low with qpf in
this type of pattern. Precip water values will peak around 1.5
inches overnight. The 850 mb flow is forecast to increase to 60
knots or better late tonight, which will recharge the atmosphere
quickly behind each cluster of storms. A Flash Flood Watch will be
issued shortly for the Lower Ohio Valley counties, which is where
the heaviest qpf axis is indicated by WPC and area forecast
offices.
The surface cold front will move east across our region Wednesday
morning. Severe convection may still be ongoing early in the
morning, especially across west Kentucky and southwest Indiana.
Storms will end from west to east in the morning as much drier air
overspreads the region. Temps will hold steady through the day.
.LONG TERM...(Wednesday night through Tuesday)
Issued at 303 PM CST Tue Feb 28 2017
Flow aloft over the PAH forecast area will be of a cyclonic nature
until the weekend arrives, with minor impulses from time to time
generating intervals of clouds. General high surface pressure and
moderately dry deep layer air will preclude measurable pcpn. Friday
should be the coolest day of the extended period, with lows Friday
morning at or below freezing, and highs in the 40s, except
higher in parts of southeastern MO.
By the beginning of the weekend, 850 mb winds over us are progged to
turn to the southwest, enabling moist Gulf return flow to feed into
our region as higher surface pressures retreat to the eastern
seaboard. However, the onset of higher moisture will not be timed
with any development of a surface warm frontal boundary, so lack of
a surface trigger will probably preclude measurable showers through
most of the weekend, though clouds will be on the increase Sun. The
CMC model has been hinting at this for several days, and other
medium range models are now suggesting a slight possibility of a
shower later on Sun. There will certainly be a rapid warm-up over
the weekend, with highs reaching well into the 60s by Sun.
Sun night through Mon night look wetter as another large scale,
vigorous mid level shortwave is progged to rapidly progress eastward
into the Great Lakes region, inducing development of showers. There
are some indications that the fropa, and the end of the rainfall,
could occur by early Mon evening. Just ahead of the front, tstm
activity appears possible. Highs Mon in the 70s are possible in the
southern half of the region, though they are not officially forecast
at this time.
&&
.AVIATION...
Issued at 620 PM CST Tue Feb 28 2017
Intervals of tstms, some severe, are expected this evening and well
into the overnight hours, though the best signal for strong to
severe tstm activity appeared to be from about 03Z-09Z for the TAF
sites. By that time, MVFR cigs should occur outside of tstms. A
robust southerly low level flow will continue through the overnight
hours, followed by a shift to the west Wed morning due to a cold
front which is forecast to enter the region from the west after
about 12Z. Some strong tstm activity could still erupt just ahead of
it, primarily in the morning hours. Gusts to 27-29 kts are likely
through most of the daylight hours behind the front.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flash Flood Watch from 6 PM CST this evening through Wednesday
morning for ILZ083-086-087-089>091-093-094.
MO...None.
IN...Flash Flood Watch from 6 PM CST this evening through Wednesday
morning for INZ081-082-085>088.
KY...Flash Flood Watch from 6 PM CST this evening through Wednesday
morning for KYZ004-005-007-010-011-013>016-018>021.
&&
SHORT TERM...MY
LONG TERM...DB
AVIATION...DBHazardous weather outlook, Feb 28, 3:01 PM CST, 5 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 301 PM CST Tue Feb 28 2017 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-012115- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 301 PM CST Tue Feb 28 2017 ...Outbreak of severe thunderstorms and tornadoes possible through early Wednesday... This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...This Afternoon and Tonight An outbreak of severe thunderstorms and tornadoes appears increasingly likely tonight into early Wednesday. The primary hazards will be isolated tornadoes and large hail. There is a moderate risk of severe thunderstorms for much of our region. The potential for severe storms will continue to increase through this evening, especially over southeast Missouri and southern Illinois. Activity will continue to increase across the entire outlook area overnight. The potential exists for an outbreak of tornadoes, including some strong tornadoes. Supercell thunderstorms capable of very large hail and destructive winds will progress northeast at very rapid speeds. Very heavy downpours could result in localized flash flooding. A Flash Flood Watch has been issued for parts of western Kentucky, southern Illinois, and southwest Indiana. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Organized severe storms will likely be continuing through early Wednesday morning. The storms will rapidly diminish from west to east as a cold front passes in the morning. .SPOTTER INFORMATION STATEMENT... Activation of spotters is expected tonight.
In the hours before
Local storm report, Feb 28, 8:09 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
809 PM CST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TORNADO 4 NE SILVER LAKE 37.72N 89.94W
02/28/2017 PERRY MO TRAINED SPOTTER
LARGE TORNADO VIEWED BY TRAINED SPOTTER WITHIN POWER
FLASHES AND LIGHTNING. TREES DAMAGED.
&&
SMITTYLocal storm report, Feb 28, 8:12 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
812 PM CST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM TORNADO 3 N PERRYVILLE 37.77N 89.87W
02/28/2017 PERRY MO EMERGENCY MNGR
EMERGENCY MANAGER REPORTED OVERTURNED VEHICLES ALONG
INTERSTATE 55 NEAR MILE MARKER 133. CONSIDERABLE DAMAGE
REPORTED IN THE AREA.
&&
SMITTYLocal storm report, Feb 28, 8:17 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
817 PM CST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM TORNADO 1 N PERRYVILLE 37.74N 89.87W
02/28/2017 PERRY MO TRAINED SPOTTER
ROOF AND STRUCTURE DAMAGE REPORTED ON FAR NORTH SIDE OF
COMMUNITY. SIGNIFICANT DAMAGE TO HOMES. MULTIPLE
STRUCTURES DAMAGED.
&&
SMITTYLocal storm report, Feb 28, 8:20 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
820 PM CST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM TORNADO 2 SE ROCKWOOD 37.82N 89.67W
02/28/2017 JACKSON IL TRAINED SPOTTER
TORNADO ON THE GROUND. POWER FLASHES.
&&
SMITTYLocal storm report, Feb 28, 8:23 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
823 PM CST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM TORNADO 3 N PERRYVILLE 37.77N 89.87W
02/28/2017 PERRY MO EMERGENCY MNGR
EMERGENCY MANAGER REPORTED OVERTURNED VEHICLES ALONG
INTERSTATE 55 NEAR MILE MARKER 133. CONSIDERABLE DAMAGE
REPORTED IN THE AREA. DEATHS ARE REPORTED.
&&
SMITTYLocal storm report, Feb 28, 8:38 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
838 PM CST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TORNADO AVA 37.89N 89.50W
02/28/2017 JACKSON IL LAW ENFORCEMENT
TORNADO ON THE GROUND. REPORTED BY OFF-DUTY STATE
TROOPER.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 7:06 PM CST | Severe Thunderstorm Warning | PAH | Jefferson | 24 min |
| Feb 28, 7:54 PM CST | Severe Thunderstorm Warning | PAH | Wayne | 36 min |
| Feb 28, 8:07 PM CST | Tornado Warning | PAH | Jackson | 23 min |
| Feb 28, 8:21 PM CST | Tornado Warning | PAH | Jackson, Perry | 27 min |
| Feb 28, 8:59 PM CST | Tornado Warning | PAH | Franklin, Hamilton, Jefferson | 46 min |
| Feb 28, 9:24 PM CST | Tornado Warning | PAH | Edwards, Hamilton, Wayne, White | 36 min |
| Feb 28, 9:52 PM CST | Tornado Warning | PAH | Edwards, Wabash, Wayne, White | 23 min |
| Feb 28, 9:58 PM CST | Severe Thunderstorm Warning | PAH | Jackson, Union | 32 min |
| Feb 28, 10:11 PM CST | Tornado Warning | PAH | Edwards, Wabash, White | 34 min |
| Feb 28, 10:30 PM CST | Tornado Warning | PAH | Jackson | 30 min |
| Feb 28, 10:34 PM CST | Severe Thunderstorm Warning | PAH | Franklin, Jackson, Williamson | 26 min |
| Feb 28, 10:43 PM CST | Tornado Warning | PAH | Franklin, Williamson | 32 min |
| Feb 28, 10:54 PM CST | Severe Thunderstorm Warning | PAH | Franklin, Hamilton, Saline, Williamson | 36 min |
| Feb 28, 11:21 PM CST | Tornado Warning | PAH | Gallatin, Hamilton, Saline, White | 24 min |
| Mar 1, 2:54 AM CST | Severe Thunderstorm Warning | PAH | Jackson, Perry | 36 min |
| Mar 1, 3:03 AM CST | Special Weather Statement | PAH | Edwards, Wabash, Wayne | 42 min |
| Mar 1, 4:06 AM CST | Tornado Warning | PAH | Jackson | 24 min |
| Mar 1, 4:21 AM CST | Severe Thunderstorm Warning | PAH | Johnson, Union | 24 min |
| Mar 1, 4:33 AM CST | Severe Thunderstorm Warning | PAH | Saline, Williamson | 27 min |
| Mar 1, 4:39 AM CST | Severe Thunderstorm Warning | PAH | Saline, Williamson | 36 min |
| Mar 1, 4:44 AM CST | Severe Thunderstorm Warning | PAH | Pope | 46 min |
| Mar 1, 4:50 AM CST | Severe Thunderstorm Warning | PAH | Alexander, Pulaski | 25 min |
| Mar 1, 5:06 AM CST | Severe Thunderstorm Warning | PAH | Massac, Pope | 24 min |
Nearby
Tornado Warnings in Illinois, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.